Skip to Main content Skip to Navigation
Journal articles

Counting Gallai 3-colorings of complete graphs

Document type :
Journal articles
Complete list of metadata

Cited literature [31 references]  Display  Hide  Download

https://hal-lirmm.ccsd.cnrs.fr/lirmm-02410619
Contributor : Ignasi Sau <>
Submitted on : Friday, December 13, 2019 - 10:07:18 PM
Last modification on : Monday, December 14, 2020 - 5:27:16 PM

Identifiers

Collections

Citation

Josefran de Oliveira Bastos, Fabrício Siqueira Benevides, Guilherme Oliveira Mota, Ignasi Sau Valls. Counting Gallai 3-colorings of complete graphs. Discrete Mathematics, Elsevier, 2019, 342 (9), pp.2618-2631. ⟨10.1016/j.disc.2019.05.015⟩. ⟨lirmm-02410619⟩

Share

Metrics

Record views

285

Files downloads

731